# SDR CALA2025090408477

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 88,070 hours, 21,407 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Detached
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM PIECE WITH LIGHT  ON OVERHEAD AT 30ABC IS  LOOSE. HANGING B Y WIRE. CURRENTLY SECURED IN O/H RESECURED OVERHEAD BIN/PSU BULLNOSE TRIM AT 30-32ABC.  NO DEFECTS NOTED AT THIS TIME.
